# SDR DL73S960223

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 189929
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHIP 321 WAS OFF AND RETURNED WITH RT GEAR UNSAFE LIGHT.  FOUND RT MAIN GEAR SENSOR S73 BAD.  REPLACED SAME AND OPS NORMAL.
